On the von Staudt-Clausen's theorem associated with q-Genocchi numbers
Üst VeriTüm öğe kaydını göster
KünyeAraci, S., Acikgoz, M., & Şen, E. (2014). On the von staudt-clausen's theorem associated with q-genocchi numbers. Applied Mathematics and Computation, 247, 780-785. doi:10.1016/j.amc.2014.09.053
Recently, the von Staudt-Clausen's theorem for q-Euler numbers was introduced by Kim (2013) and q-Genocchi numbers were constructed by Araci et al. (2013). In this paper, we give the corresponding von Staudt-Clausen's theorem for q-Genocchi numbers and also get the Kummer-type congruence for q-Genocchi numbers.